advertisement
Question
Posted by: belinda | 2012/01/21

post abortion

i had an abortion done about two months ago and havent had my period since. I was put on contraception which lasted two months so I thought that might be the cause, but that has worn off and I have yet to get my period. Is this normal or could the procedure been irregular?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had the injectable it can take up to 9 motnhs for your periods to come back.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: angry | 2012/01/25

what''s wrong with you killer,why you don''t use the contraception before? you kill the innocent baby one day you''ll need that baby.

Reply to angry
Posted by: gynaedoc | 2012/01/25

If you had the injectable it can take up to 9 motnhs for your periods to come back.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement